MathSciNet Relay Station
MathSciNet bibliographic data
MR2515400 (2010d:34205) 34K40 (34K30 35R10 47D06 47N20)
Hernández, Eduardo; O'Regan, Donal Existence results for abstract neutral functional differential equations. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3309–3318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement